ON NODAL LINE OF THE SECOND EIGENFUNCTION OF THE LAPLACIAN OVER CONCAVE DOMAINS IN R2

YANG Dong-Hui , GUO Bao-Zhu

系统科学与复杂性(英文) ›› 2013, Vol. 26 ›› Issue (3) : 483-488.

PDF(148 KB)
PDF(148 KB)
系统科学与复杂性(英文) ›› 2013, Vol. 26 ›› Issue (3) : 483-488. DOI: 10.1007/s11424-013-1175-9

ON NODAL LINE OF THE SECOND EIGENFUNCTION OF THE LAPLACIAN OVER CONCAVE DOMAINS IN R2

    YANG Dong-Hui1 , GUO Bao-Zhu2
作者信息 +

ON NODAL LINE OF THE SECOND EIGENFUNCTION OF THE LAPLACIAN OVER CONCAVE DOMAINS IN R2

    YANG Dong-Hui1 , GUO Bao-Zhu2
Author information +
文章历史 +

Abstract

In this note, the Payne's conjecture from convex domains to concave domains is generalized.It is shown that the nodal line N of the second eigenfunction of the Laplacian over some simply connected concave domain   in R2 must intersect the boundary @  at exactly two points.

引用本文

导出引用
YANG Dong-Hui , GUO Bao-Zhu. ON NODAL LINE OF THE SECOND EIGENFUNCTION OF THE LAPLACIAN OVER CONCAVE DOMAINS IN R2. 系统科学与复杂性(英文), 2013, 26(3): 483-488 https://doi.org/10.1007/s11424-013-1175-9
YANG Dong-Hui , GUO Bao-Zhu. ON NODAL LINE OF THE SECOND EIGENFUNCTION OF THE LAPLACIAN OVER CONCAVE DOMAINS IN R2. Journal of Systems Science and Complexity, 2013, 26(3): 483-488 https://doi.org/10.1007/s11424-013-1175-9
PDF(148 KB)

Accesses

Citation

Detail

段落导航
相关文章

/